# SDR 2002FA0000153

- Difficulty date: January 31, 2002
- Submitted: January 31, 2002
- Operation: General aviation
- Aircraft: N9167Q
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622031
- Aircraft time: 760 hours
- Engine: Pwa PT6A34
- Engine time: 130 hours
- Propeller: Hartzl HCE4N3
- System (JASC): 5600 · Window/Windshield System
- Part: Window
- Part number: 494739
- Condition: Cracked
- Location: Fuselage
- Part time: 760 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDOW CRACKED LOWER FORWARD CORNER FROM STORM WINDOW OPENING TO MOUNTING BOLTS. AIRCRAFT WAS AT CRUISE AND 5PSI WHEN INCIDENT OCCURED.
